advertisement
Question
Posted by: Ivan Victor | 2011/03/17

Zyban

Hi,

With regards to your topic on FAQ on smoking. I recently stoped smoking, about two weeks now. I''ve been using Zyban to help me, and I must say it is working.

The only problem is since I''ve started taking Zyban, my nose have started bleeding on a very regular basis, 4-5 times a day and also my ears are singing constantly and I''ve got a permanent headache.

I am not sure if this is because I stoped smoking or because of the ZYBAN.

If it is due to the Zyban, should I stop using it, as I am sure the worst is over and I should be able to continue my smoke free habit on my own.

Please advise.

Best Regards,
Ivan Victor

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Ivan
Congratulations, I know it is not easy to stop smoking! The side effects of Zyban can include migraine, high blood pressure, hearing loss and nose bleeds, so please discuss with your doctor - if possible I think you may need to stop the Zyban or reduce the dosage. It takes about 10 days to 2 weeks for the nicotine to wash out of your system so you should not get withdrawal symptoms anymore. Try to avoid too much coffee or chocolate (or other things containing caffeine like Coke and Redbull) for another week or so as this may increase your cravings for sigarettes. Rather drink decaf coffee, rooibos tea or other types of cooldrinks if possible.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Josie | 2011/03/18

Hi Ivan,
Congrats. My son stopped smoking nearly 2 years ago without using anything, he just eat peanuts when he craves for sigarettes. After 2 months he was fine and did not gain weight.
Josie.

Reply to Josie
Posted by: Cyberdoc | 2011/03/17

Hallo Ivan
Congratulations, I know it is not easy to stop smoking! The side effects of Zyban can include migraine, high blood pressure, hearing loss and nose bleeds, so please discuss with your doctor - if possible I think you may need to stop the Zyban or reduce the dosage. It takes about 10 days to 2 weeks for the nicotine to wash out of your system so you should not get withdrawal symptoms anymore. Try to avoid too much coffee or chocolate (or other things containing caffeine like Coke and Redbull) for another week or so as this may increase your cravings for sigarettes. Rather drink decaf coffee, rooibos tea or other types of cooldrinks if possible.
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement